I've been taking fluconazole every other day for...I've been taking Fluconazole every other day for a week. I've noticed more of a loss of sensitivity to spicy foods than an actual lost of taste. Due to dry mouth issues over the past several years, I have been very sensitive to spicy foods (which kills me because I loved spicy foods). I also also get this bland taste and almost numb feeling with my taste buds. I'm going to enjoy spicier foods as often as I can for the next couple of weeks while on the Fluconazole before I can't tolerate them again! ;o) Add comment Follow a Care Guide Be a Care Guide
- Hi, my name is Becky. I was diagnosed with bipolar disorder last spring. I've tried a variety of meds and this is my 2nd attempt at being on lithium. I thought my aversions to certain scents and tastes were in my head. The triggers seem so random to me. Yesterday was terrible. I went to the...
- My name is Bruce I have had cocci for 5 yrs I take Fluconazole and folic acid I have lost energy and muscle mass I am 55 Anything I can do for energy Also sleep is hard to come by Thank you Nice to meet you all Hope your feeling well
- Been suffering with a horrible, bitter taste in my mouth since I started hypertension drugs Amlodopine Besylrate, and Metotropol Succinate about 2 years ago. My tongue is always yellow and everything tastes horrible. Anyone else have this problem? Any good solutions? Thanks Rob McKenna
- metallic taste which nothing seems to help
- My name is Larisa, I am 84, and take Alendronate Sodium Tablets (75 mg) once a week about 3 years All this time I have taste impaired.This reduction does not increase or decrease. Do I need to ask my doctor to change the drug or are there another ways to solve this problem? Thank you in...
Related support groups
- Support group for people who take Fluconazole and have Taste - Impaired (2 members)
- Support group for people who have Taste - Impaired (616 members)
- Support group for people who take Fluconazole (140 members)